Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: A nonlinear filter with fractional gaussian noise
Author: Elliott, R.
Deng, J.
Citation: Stochastic Analysis and Applications, 2011; 29(3):503-510
Publisher: Taylor & Francis
Issue Date: 2011
ISSN: 0736-2994
Statement of
Robert J. Elliott & Jia Deng
Abstract: Using a measure change, an exact estimate and an approximate recursive estimate are obtained for the conditional density of a hidden signal and a parameter in a state space model, where the hidden signal has deterministic dynamics and it is observed in fractional Gaussian noise.
Keywords: Change of measure; Fractional Gaussian noise; Nonlinear filter; 93E11; 60G22
Rights: © Taylor & Francis Group, LLC
DOI: 10.1080/07362994.2011.564452
Appears in Collections:Aurora harvest 2
Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.